R. Roopkumar: Quaternionic one-dimensional fractional Fourier transform


Rajakumar Roopkumar, Quaternionic one-dimensional fractional Fourier transform, Optik – International Journal for Light and Electron Optics , Volume 127, Issue 24, December 2016, Pages 11657–11661, Received 15 July 2016, Accepted 19 September 2016, Available online 21 September 2016, Online: http://www.sciencedirect.com/science/article/pii/S0030402616310889

Abstract: In this paper, we introduce quaternionic fractional Fourier transform of integrable (and square integrable) functions on View the MathML source and prove that it is satisfying all the expected properties like linearity, inversion formula, Parseval’s formula, convolution theorem and product theorem.

MSC: 44A15; 44A35; 46S10

Keywords: Fractional Fourier transform; Convolution; Quaternion valued functions

Source: http://www.sciencedirect.com/science/article/pii/S0030402616310889

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s